# SDR ASAA2015072612595

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 27,643 hours, 8,551 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Divider
- Part number: 38838302
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON TRIAL, APU FAULT LIGHT ILLUMINATED AT 380 0AT -54C FAULT LIGHT WENT OUT AFTER A MIN. ACFT GROUNDED.  TROUBLESHOT APU REF FIM 49-30-803, STEP H, REPLACED APU FUEL FLOW DIVIDER REF AMM 49-31-15-000-801 & 49-31-15-400-801.  NO LEAKS NOTED.  FAULT MSG 49-31010 DOES NOT SHOW CDU AFTER BITE TEST.
